Alert archive / Kentucky / Frost Advisories in 2011
Frost Advisory 1, NWS Louisville, KY
NWS Louisville, KY issued this frost advisory at May 4, 2011, 2:37 PM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at May 5, 2011, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2011, 2:37 PM CDT (19:37 UTC)
- In effect from
- May 5, 2011, 1:00 AM CDT
- Expired
- May 5, 2011, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
790 WWUS73 KLMK 041937 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 337 PM EDT WED MAY 4 2011 ...FROST EXPECTED LATE TONIGHT ACROSS SOUTHERN INDIANA AND MUCH OF CENTRAL KENTUCKY... .AN AREA OF HIGH PRESSURE IS FORECAST TO MOVE INTO THE STATE TONIGHT. THIS WILL BRING CLEAR SKIES AND NEAR CALM WINDS TO THE REGION WHICH WILL RESULT IN TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S. AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER MIDNIGHT WITH THE BEST POTENTIAL FOR WIDESPREAD FROST IN THE BLUEGRASS REGION OF KENTUCKY. INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057- 062>067-074>078-081-082-050345- /O.NEW.KLMK.FR.Y.0001.110505T0600Z-110505T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 337 PM EDT WED MAY 4 2011 /237 PM CDT WED MAY 4 2011/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY. * OVERNIGHT TEMPERATURES WILL DROP TO NEAR FREEZING IN THE BLUEGRASS REGION OF CENTRAL KENTUCKY WHILE TEMPERATURES ACROSS SOUTHERN INDIANA AND NORTH-CENTRAL KENTUCKY ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S BY SUNRISE TUESDAY. THE FROST IS EXPECTED TO MELT OFF BY 900 AM EDT. * ACCUMULATION OF FROST DURING THE OVERNIGHT HOURS WITH READINGS IN THE LOWER 30S WILL BE COLD ENOUGH TO IMPACT NEW PLANTS AND VERY YOUNG SEEDLINGS. IF YOU HAVE NEWLY PLANTED PLANTS...COVER THEM OR BRING THEM INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MJ
4 follow-up statements
266 WWUS73 KLMK 042026 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 426 PM EDT WED MAY 4 2011 ...FROST EXPECTED LATE TONIGHT ACROSS SOUTHERN INDIANA AND MUCH OF CENTRAL KENTUCKY... .AN AREA OF HIGH PRESSURE IS FORECAST TO MOVE INTO THE STATE TONIGHT. THIS WILL BRING CLEAR SKIES AND NEAR CALM WINDS TO THE REGION WHICH WILL RESULT IN TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S. AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER MIDNIGHT WITH THE BEST POTENTIAL FOR WIDESPREAD FROST IN THE BLUEGRASS REGION OF KENTUCKY. KYZ026-061-070>073-050430- /O.EXA.KLMK.FR.Y.0001.110505T0600Z-110505T1300Z/ OHIO KY-BUTLER KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- INCLUDING THE CITIES OF...BEAVER DAM...MORGANTOWN... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE 326 PM CDT WED MAY 4 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY. * OVERNIGHT TEMPERATURES WILL DROP TO NEAR FREEZING IN THE BLUEGRASS REGION OF CENTRAL KENTUCKY WHILE TEMPERATURES ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S BY SUNRISE TUESDAY. THE FROST IS EXPECTED TO MELT OFF BY 900 AM EDT. * ACCUMULATION OF FROST DURING THE OVERNIGHT HOURS WITH READINGS IN THE LOWER 30S WILL BE COLD ENOUGH TO IMPACT NEW PLANTS AND VERY YOUNG SEEDLINGS. IF YOU HAVE NEWLY PLANTED PLANTS...COVER THEM OR BRING THEM INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057- 062>067-074>078-081-082-050430- /O.CON.KLMK.FR.Y.0001.110505T0600Z-110505T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 426 PM EDT WED MAY 4 2011 /326 PM CDT WED MAY 4 2011/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY. * OVERNIGHT TEMPERATURES WILL DROP TO NEAR FREEZING IN THE BLUEGRASS REGION OF CENTRAL KENTUCKY WHILE TEMPERATURES ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S BY SUNRISE TUESDAY. THE FROST IS EXPECTED TO MELT OFF BY 900 AM EDT. * ACCUMULATION OF FROST DURING THE OVERNIGHT HOURS WITH READINGS IN THE LOWER 30S WILL BE COLD ENOUGH TO IMPACT NEW PLANTS AND VERY YOUNG SEEDLINGS. IF YOU HAVE NEWLY PLANTED PLANTS...COVER THEM OR BRING THEM INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MJ
694 WWUS73 KLMK 050202 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1002 PM EDT WED MAY 4 2011 ...FROST EXPECTED LATE TONIGHT ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY... .AN AREA OF HIGH PRESSURE IS FORECAST TO MOVE INTO THE AREA TONIGHT. THIS WILL BRING CLEAR SKIES AND NEAR CALM WINDS TO THE REGION WHICH WILL RESULT IN TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S. AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER MIDNIGHT WITH THE BEST POTENTIAL FOR WIDESPREAD FROST IN THE BLUEGRASS REGION OF KENTUCKY. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-050900- /O.CON.KLMK.FR.Y.0001.110505T0600Z-110505T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 1002 PM EDT WED MAY 4 2011 /902 PM CDT WED MAY 4 2011/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY. * OVERNIGHT TEMPERATURES WILL DROP TO NEAR FREEZING IN THE BLUEGRASS REGION OF CENTRAL KENTUCKY WHILE TEMPERATURES ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S BY SUNRISE THURSDAY. THE FROST IS EXPECTED TO MELT OFF BY 900 AM EDT. * ACCUMULATION OF FROST DURING THE OVERNIGHT HOURS WITH READINGS IN THE LOWER 30S WILL BE COLD ENOUGH TO IMPACT NEW PLANTS AND VERY YOUNG SEEDLINGS. IF YOU HAVE NEWLY PLANTED PLANTS...COVER THEM OR BRING THEM INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 13
502 WWUS73 KLMK 050827 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 427 AM EDT THU MAY 5 2011 ...FROST EXPECTED EARLY THIS MORNING ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY... .AN AREA OF HIGH PRESSURE IS SPRAWLED ACROSS OUR REGION THIS MORNING...RESULTING IN CLEAR SKIES AND CALM WINDS. PRE-DAWN TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S OVER MOST AREAS WILL ALLOW FROST FORMATION BEFORE SUNRISE WITH THE BEST POTENTIAL FOR WIDESPREAD FROST OVER SOUTHEAST INDIANA AND THE BLUEGRASS REGION OF KENTUCKY. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051300- /O.CON.KLMK.FR.Y.0001.000000T0000Z-110505T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 427 AM EDT THU MAY 5 2011 /327 AM CDT THU MAY 5 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING. * PRE-DAWN TEMPERATURES WILL DROP TO NEAR FREEZING IN THE BLUEGRASS REGION OF CENTRAL KENTUCKY WHILE TEMPERATURES ACROSS SOUTHERN INDIANA AND MOST OF CENTRAL KENTUCKY FALL INTO THE LOWER TO MIDDLE 30S BY SUNRISE. THE FROST IS EXPECTED TO MELT OFF BY 900 AM EDT. * ACCUMULATION OF FROST WITH READINGS IN THE LOWER 30S WILL BE COLD ENOUGH TO IMPACT NEW PLANTS AND VERY YOUNG SEEDLINGS. IF YOU HAVE NEWLY PLANTED PLANTS...COVER THEM OR BRING THEM INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DK
896 WWUS73 KLMK 051316 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 916 AM EDT THU MAY 5 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051430- /O.EXP.KLMK.FR.Y.0001.000000T0000Z-110505T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 916 AM EDT THU MAY 5 2011 /816 AM CDT THU MAY 5 2011/ ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES ACROSS THE REGION HAVE WARMED SIGNIFICANTLY THIS MORNING AND THE THREAT OF FROST HAS ENDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at May 4, 12:20 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 4, 12:20 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 120 PM EDT WED MAY 4 2011 ...UPDATED AVIATION DISCUSSION... ...FORECAST UPDATE... COMPACT SHORTWAVE CONTINUES TO MOVE ACROSS PORTIONS OF THE OHIO VALLEY THIS MORNING. MUCH OF OUR CENTRAL AND EASTERN SECTIONS ARE CAUGHT IN THE DEEP THERMAL TROUGH. THIS COMBINED WITH NORMAL INSOLATION HAS RESULTED IN QUITE A BIT OF LOW CLOUDS...SPRINKLES AND HAZE IN AREAS NORTHEAST OF A LINE FROM LOUISVILLE TO SOMERSET KENTUCKY. ALL OF THE GUIDANCE SUGGESTS THAT THIS WILL SLOWLY MOVE EAST THIS AFTERNOON AND BEGIN TO BREAK UP. FOR THIS FORECAST UPDATE...HAVE INCREASED CLOUDS SIGNIFICANTLY IN THE EAST AND NORTHEAST SECTIONS ALONG WITH ADDING SCATTERED SPRINKLES AND HAZE. FEEL THAT MUCH OF THIS WILL END BY EARLY AFTERNOON. ALSO HAVE UPDATED HOURLY TEMPS TO REFLECT THE COOLER READINGS IN THE NORTHEAST...AND TO LOWER AFTERNOON TEMPS THERE AS WELL. TEMPERATURES IN THE BLUEGRASS WILL LIKELY STAY IN LOWER-MID 40S THIS MORNING AND THEN BEGIN TO RISE IN THE AFTERNOON ONCE THE CLOUD DECK BREAKS UP. .SHORT TERM (TODAY AND TONIGHT)... UPPER LEVEL TROF POSITIONED OVER THE OHIO VALLEY ATTM. ASSOCIATED SURFACE TROF EXTENDS FROM NEAR CVG TO JUST WEST OF LEX TO NEAR GLASGOW. POST TROF NW WINDS AND DRIER AIR SEEN IN OBS BEHIND TROF. BWG DEVELOPED DENSE FOG BRIEFLY THEN QUICKY DISSIPATED WITH TROF PASSAGE. GLASGOW SHOWING SIMILAR FOG TRENDS. DEBATED ON DENSE FOG ADVISORY FOR OUR FAR E/SE COUNTIES BORDERING JKL AND OHX...WHERE ADVISORIES HAVE BEEN POSTED. CURRENT WEBCAMS JUST SHOWING SOME LIGHT FOG ACRS OUR SERN COUNTIES ATTM AND THINK WITH TROF APPROACHING... PRE TROF FOG DEVELOPMENT WILL BE BRIEF AND ON THE WANE TOWARD SUNRISE. WILL HOWEVER MONITOR AND MAY NEED TO ISSUE AN ADVISORY IN THE NEXT 1-3 HRS. LOW CLOUDS WILL DEVELOP/MOVE IN TODAY FOR MOST AREAS...WITH OUR SWRN COUNTIES TO SEE THE MOST SUN AS HIGH PRES/UPPER LEVEL RIDGE BUILD IN TDA AND TNGT. CLOUDS WILL HOLD TEMPS DOWN A BIT...ESPECIALLY ACRS SERN INDIANA AND THE BLUEGRASS REGION OF KY (MID 50S). FROST POTENTIAL THERE FOR TGNT...ESPECIALLY OVER OUR ERN KY COUNTIES/SERN INDIANA AS HIGH PRES MOVES DIRECTLY OVERHEAD/SKIES CLEAR/WINDS GO LIGHT TO CALM. CONCERNED HOWEVER ABOUT WARM GROUND TEMPS. WILL DEAL WITH A POTENTIAL FOG HEADLINE IN THE NEAR TERM AND LET THE DAY SHIFT BETTER PINPOINT THE NEED/AREA FOR A FROST HEADLINE FOR EARLY THU MORNING. WILL LEAVE CURRENT AREAL FLOOD WARNINGS AS IS FOR NOW...WHILE RIVER FLOODING HAS CEASED AT DEPUTY ON THE MUSCATATUCK. WILL LIKELY BE ABLE TO DROP MOST AREAL FLOOD WARNINGS LATER TODAY AND DROP BLUE LICKS SPRING FROM THE RIVER FLOOD CATEGORY. .LONG TERM (THURSDAY - TUESDAY)... THURSDAY-FRIDAY NIGHT... SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE REGION DURING THE MORNING HOURS THURSDAY. THIS SYSTEM WILL SLIDE OFF TO THE EAST AS OUR NEXT WEATHER SYSTEM APPROACHES FROM THE NORTHWEST FOR FRIDAY. UNTIL THEN...EXPECT DRY CONDITIONS AND GENERALLY CLEAR SKIES THURSDAY AND THURSDAY EVENING. AS THE HIGH SLIDES EAST WINDS WILL BECOME SOUTHERLY THROUGH THE DAY THURSDAY AND PROVIDE A WARM-UP INTO THE MID AND UPPER 60S...PERHAPS 70 IN THE SOUTH AND IN URBAN AREAS. OUR NEXT WEATHER SYSTEM WILL SWING ACROSS THE MIDWEST IN NORTHWEST FLOW ALOFT AND DRAG A COLD FRONT ACROSS OUR FORECAST AREA LATE THURSDAY NIGHT INTO FRIDAY. RAIN SHOWERS WILL SPREAD ACROSS THE AREA...WITH THE BEST CHANCES ACROSS THE NORTHERN FORECAST AREA. WITH COLD TEMPERATURES ALOFT CREATING DECENT LAPSE RATES AND SREF PROBABILITIES INDICATING A CHANCE OF NEGATIVE LI/S....A FEW ISOLATED STORMS MAY BE POSSIBLE. WILL KEEP LOW CHANCE POPS ACROSS THE NORTH AND SLIGHT CHANCE POPS ACROSS THE SOUTH. EXPECT IMPROVING CONDITIONS THROUGH FRIDAY AFTERNOON AS THE FRONT QUICKLY PUSHES EAST. THIS IS EVIDENT IN TIME-HEIGHT PROJECTIONS...AS THEY ILLUSTRATE CLEARING FROM WEST TO EAST FRIDAY AFTERNOON. AS FOR TEMPERATURES...EXPECT FRIDAY MORNING TEMPS GENERALLY IN THE MID AND UPPER 40S AND HIGHS IN THE MID TO UPPER 60S. ONCE AGAIN...A FEW LOCATIONS COULD REACH 70 AS THE WINDS BACK TO MORE SOUTHWESTERLY THROUGH THE AFTERNOON. SATURDAY-SUNDAY... THE LATEST GFS AND ECMWF CONTINUE TO DIFFER ON THE SATURDAY WEATHER SYSTEM. THE GFS IS A LITTLE STRONGER WITH THE MID-LEVEL TROUGH...WHILE THE ECMWF IS WEAKER. FOR NOW...WILL LEAN TOWARD THE ECMWF...GEFS...AND NAEFS SOLUTION...WITH A LITTLE OF THE GFS TIMING THROWN IN. THIS WILL YIELD THE BEST CHANCE OF PRECIPITATION /STORMS/ SATURDAY AFTERNOON AND EVENING. THIS IS COINCIDENT WITH THE COLD FRONTAL PASSAGE OF THIS SYSTEM. GUIDANCE CONTINUES TO INDICATE THE BEST RAIN CHANCES REMAIN ACROSS OUR NORTHERN FORECAST AREA SATURDAY AFTERNOON. THE FRONT APPEARS TO STALL ACROSS SOUTHERN KENTUCKY. THIS COULD PROLONG RAIN CHANCES INTO SUNDAY ACROSS THE ENTIRE FORECAST AREA...BUT MORE NOTABLY ACROSS THE NORTHEAST. WILL KEEP CHANCE POPS ACROSS MOST OF THE FORECAST AREA SATURDAY NIGHT...THEN JUST SLIGHT CHANCE ACROSS THE NORTHEAST SUNDAY MORNING. AS PREVIOUSLY MENTIONED...THE RAIN CHANCES MAY NEED TO BE INCREASED ACROSS THE ENTIRE FORECAST AREA SUNDAY...WILL CONTINUE TO MONITOR MODEL TRENDS. AS FOR TEMPERATURES...IT WILL BE WARM SATURDAY WITH HIGH TEMPS GENERALLY IN THE MID 70S AIDED BY BREEZY SOUTHWESTERLY WINDS. OVERNIGHT LOWS SHOULD RANGE IN THE MID TO UPPER 50S. SUNDAY MAX TEMPERATURES WILL BE A TOUCH FORECAST. IF THE STALLED FRONT RETREATS NORTHWARD AS A WARM FRONT...TEMPS WILL REACH THE MID AND UPPER 70S. HOWEVER...IF THE STALLED FRONT TAKES LONGER TO PUSH THROUGH THE AREA AND PRECIP CHANCES /CLOUDS/ LINGER INTO SUNDAY...THEN THIS WILL LIKELY KEEP TEMPS DOWN. MONDAY-TUESDAY... ALL THE MODELS CONTINUE TO SHOW A STRENGTHENING RIDGE ACROSS THE EASTERN CONUS EARLY NEXT WEEK. UNDER THESE CONDITIONS WE SHOULD REMAIN DRY MONDAY AND TUESDAY...WITH A WARM UP INTO THE LOW TO MID 80S. MODELS DO INDICATE A GLANCING SHOT OF PRECIP MONDAY NIGHT INTO TUESDAY...BUT WILL HOLD OFF ON INTRODUCING SHOWERS OR THUNDERSTORMS AT THIS TIME AS MODEL UNCERTAINTY IS TOO GREAT. && .AVIATION (18Z TAF ISSUANCE)... UPPER LEVEL AND SURFACE TROUGH CONTINUES TO PULL AWAY FROM THE TAF SITES. CONTINUED MOIST FLOW WITHIN THE COLD THERMAL TROUGH ON THE BACK SIDE OF THE DEPARTING SYSTEM WILL CONTINUE TO PROVIDE BKN CIGS AT KSDF AND KLEX THIS AFTERNOON. MVFR CIGS ARE EXPECTED AT KLEX FOR THE NEXT FEW HOURS BUT CIGS SHOULD START TO IMPROVE AND GO TO VFR BY 04/21Z. AS THE SYSTEM CONTINUES TO PULL OFF TO THE EAST...CLEARING SKIES ARE EXPECTED TO MOVE IN FROM THE WEST AND SKIES ARE EXPECTED TO BE MOST CLEAR OVERNIGHT. SFC WINDS THIS AFTERNOON WILL BE OUT OF THE NORTHWEST AT 8-10KTS BUT WILL DROP TO LIGHT AND VARIABLE AFTER 05/01Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........MJ SHORT TERM.....DK/11 LONG TERM......MJP AVIATION.......MJ
Hazardous weather outlook, May 4, 3:30 AM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 AM EDT WED MAY 4 2011 INZ076>079-083-084-089>092-KYZ023>031-034>043-045>048-053>055- 061>065-071-050800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- LARUE KY-MARION KY-BOYLE KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-WARREN KY- 430 AM EDT WED MAY 4 2011 /330 AM CDT WED MAY 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RIVER AND ISOLATED AREAL FLOODING WILL CONTINUE TODAY AND TONIGHT. SEE WEATHER.GOV/LOUISVILLE FOR THE LATEST FORECASTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TWO MORE STORM SYSTEMS WILL APPROACH THE REGION LATE THURSDAY NIGHT AND AGAIN SATURDAY. BOTH SYSTEMS MAY PRODUCE THUNDERSTORMS WITH DANGEROUS LIGHTNING...ESPECIALLY ACROSS SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ032-033-049-056-057-066-067-070-072>078-081-082-050800- TRIMBLE KY-HENRY KY-CLARK KY-GARRARD KY-MADISON KY-CASEY KY- LINCOLN KY-LOGAN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 430 AM EDT WED MAY 4 2011 /330 AM CDT WED MAY 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TWO MORE STORM SYSTEMS WILL APPROACH THE REGION LATE THURSDAY NIGHT AND AGAIN SATURDAY. BOTH SYSTEMS MAY PRODUCE THUNDERSTORMS WITH DANGEROUS LIGHTNING...ESPECIALLY ACROSS SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 11/MJP
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:01 AM CDT | River Flood Warning | LMK | Hart | 23 hr |
| May 4, 3:27 PM CDT | Areal Flood Warning | LMK | Bullitt, Hardin, Jefferson, Spencer | 24 hr |
| May 4, 3:48 PM CDT | Areal Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 24 hr |
| May 4, 3:52 PM CDT | Areal Flood Warning | LMK | Edmonson, Hart, Larue | 24 hr |
Nearby
Frost Advisories in Kentucky, 2011Frost Advisories in Indiana, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.